# SDR ASAA2023091245084

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 5,224 hours, 1,520 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 217401
- Part serial: D0396
- Condition: Seized
- Location: Lt Mlg
- Part time: 5,215 hours, 1,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND TECHNICIAN REPORTED #2 BRAKE WAS SMOKING AND REQUIRED REPLACEMENT. ON REMOVAL OF THE BRAKE, PIECES FELL OUT OF THE BRAKE ASSEMBLY. TECHNICIANS HAD TO REMOVER TIRE AND BRAKE TOGETHER TO GET THE BRAKE OFF AS IT WAS SEIZED. GROUNDED - YES. REMOVED AND REPLACED #2 MLG TIRE AND BRAKE PER B737-9 AMM 32-41-41 & AMM 32-45-11. OPS AND LEAK CHECKS GOOD.
